MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR FEMORAL STM PRSS-FT PLSM CMNTLSS SZ 13.5; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MODULAR FEMORAL STM PRSS-FT PLSM CMNTLSS SZ 13.5; PROSTHESIS, HIP
Catalog Number 00771301300
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was a small tear on the sterile packaging.Another stem was used to complete the procedure.There was no harm or impact to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; d9; g3; h2; h3; h6 the provided photo does not depict the reported failure.The stem was returned in a tyvek pouch without the sterile packaging for evaluation.Visual evaluation could not be performed for damaged sterile packaging.This complaint cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
MODULAR FEMORAL STM PRSS-FT PLSM CMNTLSS SZ 13.5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17085880
Report Number0001822565-2023-01536
Device Sequence Number11489559
Product Code LPH
UDI-Device Identifier00889024132665
UDI-Public(01)00889024132665(17)320919(10)65574201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00771301300
Device Lot Number65574201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown